Convex vNM-stable sets for linear production games

Rosenmüller J, Shitovitz B (2010)
International Journal of Game Theory 39(3): 311-318.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
We characterize convex vNM-Stable Sets according to von Neumann and Morgenstern for orthogonal linear production games with a continuum of players. The results of Rosenmuller and Shitovitz (Int J Game Theory 29, 39-61, 2000) are thereby substantially improved. Simultaneously, this is a corrigendum concerning the proof of a lemma in our first paper.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Rosenmüller J, Shitovitz B. Convex vNM-stable sets for linear production games. International Journal of Game Theory. 2010;39(3):311-318.
Rosenmüller, J., & Shitovitz, B. (2010). Convex vNM-stable sets for linear production games. International Journal of Game Theory, 39(3), 311-318.
Rosenmüller, J., and Shitovitz, B. (2010). Convex vNM-stable sets for linear production games. International Journal of Game Theory 39, 311-318.
Rosenmüller, J., & Shitovitz, B., 2010. Convex vNM-stable sets for linear production games. International Journal of Game Theory, 39(3), p 311-318.
J. Rosenmüller and B. Shitovitz, “Convex vNM-stable sets for linear production games”, International Journal of Game Theory, vol. 39, 2010, pp. 311-318.
Rosenmüller, J., Shitovitz, B.: Convex vNM-stable sets for linear production games. International Journal of Game Theory. 39, 311-318 (2010).
Rosenmüller, Joachim, and Shitovitz, Benyamin. “Convex vNM-stable sets for linear production games”. International Journal of Game Theory 39.3 (2010): 311-318.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar